hi i am 22 and i started having a period when i was 13 and i have gone from having one period a year and then went on birthcontrole to regulate it and it did but i had to recently stop taking it bc i cant afford it anyways i stopped taking it around dec. and then started getting these dizzy spells and my period lasts for months at a time i finally saved enough money to go to the dr and they couldnt figure out the reason for my dizzy spells and i didnt have enough time to ask about my period and am halfway there to afford another dr visit but im freakin out about my period bc its been goin on for 3months now with two days where it has stoped and then continued back on but to spotting and then to heavy back to spotting what do i do what is wrong with me!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.